# SDR CALA2025050604492

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,404 hours, 27,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - R/H AFT OVERWING ILLUM LIGHT INOP. RELAMPED R/H AFT OVERWING EXIT LIGHT REF AMM 33-51-04-960-801. NO HELP. REPLACED POWER SUPPLY M1671 REF AMM 33-51-06-960-806. OPS CHECK GOOD.
